# SDR AALA2020081769026

- Difficulty date: August 7, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161700600
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF FLOOR PANEL 241JF BETWEEN FR42 AND FR47 BETWEEN BL -Y254 AND BL Y254, MEASURING L=20.0 IN, W=17.0 IN. REPLACED FLOOR PANEL WITH NEW IAW A321 SRM 53-02-00-300-011.
